Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 4, NWS St. Louis, MO

March 10, 20104 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 10, 2010, 10:57 PM CST for 4 counties in Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 10, 2010, 10:57 PM CST (04:57 UTC)
Expired
Mar 10, 2010, 11:30 PM CST
In force
33 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Callaway County, MO, Gasconade County, MO, Montgomery County, MO, Osage County, MO

The radar

The St Louis radar (KLSX), 79 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 7:48 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 397 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
397 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1999 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WUUS53 KLSX 110457
SVRLSX
MOC027-073-139-151-110545-
/O.NEW.KLSX.SV.W.0004.100311T0457Z-100311T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1057 PM CST WED MAR 10 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CALLAWAY COUNTY IN CENTRAL MISSOURI...
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  NORTHEASTERN OSAGE COUNTY IN CENTRAL MISSOURI...

* UNTIL 1145 PM CST

* AT 1053 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR MOUNT STERLING...OR 10
  MILES NORTHWEST OF OWENSVILLE...AND MOVING NORTH AT 30 MPH. NICKEL
  SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  HERMANN...DRAKE...BAY...SWISS...MORRISON...GASCONADE...RHINELAND
  AND AMERICUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING
FOR SOUTHWESTERN ILLINOIS AND EASTERN MISSOURI.

LAT...LON 3896 9163 3865 9138 3823 9155 3846 9179
TIME...MOT...LOC 0457Z 195DEG 28KT 3847 9164
WIND...HAIL 60MPH 0.88IN

$$

GLASS
2 follow-up statements
967 
WWUS53 KLSX 110514
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 PM CST WED MAR 10 2010

MOC027-151-110524-
/O.CAN.KLSX.SV.W.0004.000000T0000Z-100311T0545Z/
OSAGE MO-CALLAWAY MO-
1114 PM CST WED MAR 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CALLAWAY AND
NORTHEASTERN OSAGE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3853 9165 3894 9163 3865 9138 3823 9155
TIME...MOT...LOC 0514Z 203DEG 52KT 3872 9150

$$

MOC073-139-110545-
/O.CON.KLSX.SV.W.0004.000000T0000Z-100311T0545Z/
GASCONADE MO-MONTGOMERY MO-
1114 PM CST WED MAR 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MONTGOMERY AND
GASCONADE COUNTIES UNTIL 1145 PM CST...

AT 1112 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR HERMANN...MOVING NORTHEAST AT 60
MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  AMERICUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3853 9165 3894 9163 3865 9138 3823 9155
TIME...MOT...LOC 0514Z 203DEG 52KT 3872 9150
WIND...HAIL 60MPH 0.88IN

$$

GLASS
351 
WWUS53 KLSX 110530
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1130 PM CST WED MAR 10 2010

MOC073-139-110540-
/O.CAN.KLSX.SV.W.0004.000000T0000Z-100311T0545Z/
GASCONADE MO-MONTGOMERY MO-
1130 PM CST WED MAR 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWEST MONTGOMERY AND 
GASCONADE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3853 9165 3894 9163 3865 9138 3823 9155
TIME...MOT...LOC 0530Z 203DEG 52KT 3893 9138

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:07 PM CST, 4 hours 50 minutes earlier.

Area forecast discussion, Mar 10, 6:07 PM CST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
607 PM CST WED MAR 10 2010

.DISCUSSION...
/323 PM CST WED MAR 10 2010/

MAIN FORECAST FOCUS WILL BE ON PRECIP CHANCES FOR TONIGHT THRU FRI
AS WELL AS SEVERE POTENTIAL TONIGHT INTO TOMORROW.

MOISTURE RETURN HAS STRUGGLED ACROSS MUCH OF MO BUT BETTER ACROSS
SERN MO AND SRN IL WHERE OZARKS HAVE NOT INHIBITED RETURN FLOW.
LOCAL WRF DEPICTS THESE DEWPOINTS RATHER WELL AND KEEPS BETTER
MOISTURE ACROSS THE SRN AND SERN PORTIONS OF THE CWA. MOISTURE
WILL BE THE MAIN LIMITING FACTOR FOR SEVERE POTENTIAL TONIGHT.

EXPECT SHRA/TSRA TO EXPAND IN COVERAGE THIS EVE ACROSS WRN MO AND
INTO KS/OK REGION. THESE TSRA SHUD WEAKEN SOMEWHAT AS THEY MOVE
INTO CNTL PORTIONS OF MO DUE TO LOSS OF DAYTIME HEATING. CANNOT
RULE OUT THE POTENTIAL OF HAIL TONIGHT GIVEN STEEP LAPSE RATES.
LOCAL WRF PROGS WEAK SBCAPE ACROSS SRN PORTIONS OF THE CWA. THIS
ALONG WITH AMPLE SHEAR WILL BE CAPABLE OF SUSTAINING STRONG
UPDRAFTS. GIVEN THE SHEAR VECTOR...EXPECT MAINLY LINE CONVECTION
WITH EMBEDDED BOWS. BEST CHANCES FOR STRONG TO SEVERE WILL BE FROM
09Z TONIGHT THRU SUNRISE.

EXPECT SHRA/TSRA TO CONTINUE TO MOVE EWD TOMORROW AND SHUD BE OUT
OF THE CWA BY NOON. CONVECTION UNDER THE UPPER LOW WILL BE
POSSIBLE AGAIN TOMORROW AFTERNOON AND THRU SAT. A CHANCE OF TS
REMAINS UNDER THIS UPPER LOW...BUT SHRA WILL BE THE MAIN SHOW.

EXPECT TEMPS TO REACH 60S ACROSS MUCH OF THE AREA THURS. WINDS
WILL GUST TO THE 25 KT RANGE BEHIND THE DRY LINE. TEMPS WILL DROP
INTO FRI AS THE ACTUAL CDFNT MOVES INTO THE REGION. HAVE TRENDED
NEAR MOS FOR THE REMAINDER OF THE WEEK.

MODELS PROG THIS LOW FINALLY MOVING OUT OF THE REGION SUN OR INTO
MON. WITH CYCLONIC FLOW INTO SUN...SOME SHRA WILL STILL BE POSSIBLE
BUT HAVE KEPT DRY FOR NOW. HAVE TEMPS SLOWLY MODERATING FOR THE
EXTD.

TILLY

&&

.AVIATION...
/544 PM CST WED MAR 10 2010/

ONGOING CONVECTION IN CNTRL MO HAS ALREADY MOVED NORTH OF KCOU. THIS
ACTIVITY EXTENDS EASTWARD INTO SW IL JUST NORTH OF THE STL METRO SITES.
IT SHOULD AFFECT KUIN THROUGH 3Z. HAVE INCLUDED VCTS AND CB TO
COVER THUNDER CHANCES AT THIS POINT. INCLUDED VRB GUSTY WINDS AT
KUIN DUE TO A GUST REPORT OF 33 KTS AT KCOU AS TSTM PASSED OVHD.
TIMING OF OVERNIGHT CONVECTION ALONG AN ADVANCING COLD FRONT FROM
THE SRN PLAINS CONTINUES TO BE THE MAIN FCST ISSUE. MAINTAINED
PREVIOUS FCST WITH A 3 HR WINDOW OF PRECIP. COVERED THUNDER
CHANCES WITH VCTS AND A CB GROUP UNTIL TIMING CAN BE BETTER
DEFINED. EXPECTED LINE OF SHRA/TSTMS TO OVERSPREAD THE AREA FROM
THE SW FROM JUST BEFORE MIDNIGHT IN CNTRL MO THROUGH 12Z IN SRN
IL. SKIES SHOULD CLEAR OUT AFTER FROPA AS THE AREA GETS IN THE DRY
SLOW. THE DRY SLOT WILL ALSO CAUSE GUSTY SW WINDS DURING THE DAY
THURSDAY. THERE IS THE POTENTIAL FOR MVFR CIGS TOMORROW AS WRAP
AROUND CLOUDS MOVES IN FROM THE WEST. THE BEST CHANCES FOR THESE
CONDITIONS WILL BE KCOU AND KUIN.

SPECIFICS FOR KSTL...
GUSTY SE WINDS WILL CONTINUE THROUGH MIDNIGHT UNTIL AFOREMENTIONED
CONVECTION PUSHES THROUGH IN THE 8Z-11Z TIME FRAME. CONTINUED TO
COVER THUNDER CHANCES WITH WITH VCTS AND CB UNTIL IT CAN BE TIMED
BETTER. EXPECT POSSIBLE MVFR CIGS IF A STRONGER CELL PASSES OVHD.
AFTER FROPA AROUND 15Z...EXPECT WINDS TO TURN SWLY AND BECOME
GUSTY AGAIN. THERE IS AN OUTSIDE CHANCE THAT MVFR CIGS WILL
OVERSPREAD THE AREA FROM THE WEST DURING THE LATE AFTERNOON
TOWARDS 00Z. GIVEN THAT IT IS LATE IN THE PERIOD...DECIDED TO
LEAVE OUT ATTM.

MILLER

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 10, 8:11 PM CST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
811 PM CST WED MAR 10 2010

ILZ064-069-070-074-079-100>102-MOZ049-059>065-072>075-084-085-099-
111200-
BOND IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-MADISON IL-
ST. CLAIR IL-MONROE IL-OSAGE MO-GASCONADE MO-WARREN MO-
ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-
JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-
STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
811 PM CST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL
MISSOURI AND SOUTHEAST MISSOURI.

...TORNADO WATCH 27 IN EFFECT UNTIL 2 AM CST THURSDAY...

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED. HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES ARE POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY THURSDAY PRIMARILY ALONG AND EAST OF THE
MISSISSIPPI RIVER. SOME OF THE STORMS COULD BE STRONG PRODUCING
GUSTY WINDS AND SMALL HAIL.

PERIODS OF RAIN WILL AFFECT THE AREA THROUGH THE END OF THE WEEK.
THE WET WEATHER COULD CAUSE SMALL STREAMS AND RIVERS TO RISE...
ESPECIALLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS
WHERE THE GROUND IS ALREADY SATURATED FROM RECENT SNOW MELT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ENCOURAGED TO REPORT
ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-065-095>099-MOZ018-019-026-027-034>036-041-042-047-048-
050>052-111200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-FAYETTE IL-ADAMS IL-BROWN IL-
PIKE IL-CALHOUN IL-JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-
MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-
COLE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
811 PM CST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL
MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT. ISOLATED STRONG TO SEVERE
STORMS ARE POSSIBLE AND MAY PRODUCE SMALL HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY THURSDAY PRIMARILY ALONG AND EAST OF THE
MISSISSIPPI RIVER. SOME OF THE STORMS COULD BE STRONG PRODUCING
GUSTY WINDS AND SMALL HAIL.

PERIODS OF RAIN WILL AFFECT THE AREA THROUGH THE END OF THE WEEK.
THE WET WEATHER COULD CAUSE SMALL STREAMS AND RIVERS TO RISE...
ESPECIALLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS
WHERE THE GROUND IS ALREADY SATURATED FROM RECENT SNOW MELT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ENCOURAGED TO REPORT
ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

KANOFSKY

In the hours before

Local storm report, Mar 10, 7:42 PM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             5 W HANNIBAL            39.71N  91.48W
03/10/2010  E0.75 INCH       MARION             MO   TRAINED SPOTTER

&&

JP
Local storm report, Mar 10, 8:59 PM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     HAIL             1 E TIPTON              38.65N  92.76W
03/10/2010  E0.25 INCH       MONITEAU           MO   CITY OFFICIAL

&&

JP
Local storm report, Mar 10, 9:00 PM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             1 S HIGH POINT          38.47N  92.58W
03/10/2010  E0.25 INCH       MONITEAU           MO   LAW ENFORCEMENT

&&

JP
Local storm report, Mar 10, 10:43 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             8 S FULTON              38.74N  91.95W
03/10/2010  E0.88 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

JP
Local storm report, Mar 10, 10:44 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     HAIL             5 S FULTON              38.78N  91.95W
03/10/2010  E0.25 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

JP
Local storm report, Mar 10, 10:45 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     HAIL             FULTON                  38.85N  91.95W
03/10/2010  E1.75 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 10:21 PM CSTTornado WarningLSXCallaway, Cole, Osage24 min
Mar 10, 10:44 PM CSTTornado WarningLSXAudrain, Callaway, Montgomery46 min
Mar 10, 10:47 PM CSTSevere Thunderstorm WarningLSXMadison28 min
Mar 10, 11:09 PM CSTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike, Warren36 min
Mar 10, 11:47 PM CSTSevere Thunderstorm WarningLSXLincoln, Pike28 min
Mar 11, 9:55 AM CSTRiver Flood WarningLSXCallaway, Osage8 days
Mar 11, 9:55 AM CSTRiver Flood WarningLSXGasconade, Montgomery31 days
Mar 11, 9:55 AM CSTRiver Flood WarningLSXGasconade, Montgomery8 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXLewis35 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXMarion35 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXMarion20 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXMarion38 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXRalls36 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXPike38 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXPike39 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXLincoln38 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXSaint Charles39 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXSaint Charles33 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.